# SDR DALA2025091706842

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 35,147 hours, 3,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DROOP NOSE HAS PUNCTURE DAMAGE AT INTERMEDIATE RIB 4. CUT OUT DAMAGED SKIN AND DRESSED PER ASR A350-A-57-44-63- 00001-664A-A, FIG 11, A(1) THRU (7).  PERFORMED HFEC SURFACE SCAN OF CUTOUT AND BHEC OF RIB FASTENER HOLES PER A350 NTM 51-96-20. NO DEFECTS NOTED.  FABRICATED REPAIR PARTS PER A350 ASR A350-A-57-44-63-00001-664A-A, FIG 11, B (1) THRU (13).  OK TO TREAT AND PAINT AND INSTALL. BEGAN INSTALL PER A350 ASR A350-A-57-44-63- 00001-664A-A STEP D. COMPLETED INSTALLATION OF REPAIR PER A350 ASR A350-A-57-44-63-00001-664A-A, FIGURE 11, REPAIR TYPE 9, CATEGORY A REPAIR. (LP# 1197374)
